# SDR AALA201908069005

- Difficulty date: August 2, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 15,043 hours, 5,701 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS A MESSAGE AT CRUISE SAYING VNAV INVALID-PERF AIRCRAFT WENT TO ALITITUDE HOLD CHAGED THE COST INDEX SEVERAL TIMES AND FINALLY GOT VNAV PATH BUT IT WAS NOT ACCURATE. MAINTENANCE ACCOMPLISHED DFCS BITE IAW FIM 22-11-00, FOUND FMC A AND FCC B WITH DATA INV ON LEG 1 FC 22-11822 IAW FIM 22-11-00-810-811 INTERMITTENT FAULT. ACCOMPLISHED FMC LRU REP TEST IAW AMM 34-61-00, ADIRU LRU REP TEST IAW AMM 34-21-00. LAND VERIFY PASS IAW AMM 22-11-00-700-801.
